Posted by: WVW | 2011-06-29

Depo &  Pregnancy

Good Day
I would like to find out what is going on with me
I have been on nothing for the past 4 years with a regular Period every 28 Day''s on the 11 May 2011 I decided to go back on Depo Had my period on 11-12-13-14 May then stopped again i had my Period again on the 08 June not that normal not much bleeding nothing like a normal period it was not enough to use a lillet just when i went to lo some blood Then i stopped 14 june Then every day from the 16 june I had bleeding when i went to loo but not period like Weard tingle feeling in my lower parts Then again i started the tingle feeling on the 22 June then on the 23 june again very light bleeding Still having the bleeding but it is more like Spotting than a period Is it caused by the injection or can I be pregnant we did not use any contreception when started on the Injection Please addvice me urgently

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is most likely die to the injection. It usually gets better with time.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.